Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On automorphisms of algebraic groups
HTML articles powered by AMS MathViewer

by David J. Winter PDF
Bull. Amer. Math. Soc. 72 (1966), 706-708
  • A. Borel and G. D. Mostow, On semi-simple automorphisms of Lie algebras, Ann. of Math. (2) 61 (1955), 389–405. MR 68531, DOI 10.2307/1969807
  • 2. C. Chevalley, Classification des groupes de Lie algébriques, Séminaire C. Chevalley, Vols. I, II, École Norm. Sup. Paris, 1958.
  • G. Hochschild and G. D. Mostow, Representations and representative functions of Lie groups, Ann. of Math. (2) 66 (1957), 495–542. MR 98796, DOI 10.2307/1969906
  • N. Jacobson, A note on automorphisms of Lie algebras, Pacific J. Math. 12 (1962), 303–315. MR 148716
  • E. M. Patterson, On regular automorphisms of certain classes of rings, Quart. J. Math. Oxford Ser. (2) 12 (1961), 127–133. MR 125145, DOI 10.1093/qmath/12.1.127
  • 6. D. J. Winter, On automorphisms of Lie algebras and algebraic groups, Doctoral Dissertation, Yale University, New Haven, Conn., 1965.
Additional Information
  • Journal: Bull. Amer. Math. Soc. 72 (1966), 706-708
  • DOI:
  • MathSciNet review: 0194425